# SDR CA011029009

- Difficulty date: September 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,005 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2612591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION ON THIS AIRCRAFT AN AREA OF CORROSION WAS FOUND ON THE AFT CANTED BULKHEAD AT STATION 427.88 AFT LEFT WL 1 OR 2 INCHES OFF CENTRE. THE CORRORION WAS REMOVED AND THE DAMAGE WAS FOUND TO BE THROUGH 50 PERCENT OF THE MATERIAL. THE AFT BULKHEAD WASREPLACED PER THE 208 S.R.M.
